- done All payments are SSL encrypted
- done Full Refund if you haven't received your order
- done International shipping to the USA, UK and Europe
Combined medication to eliminate the symptoms of colds.
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood coagulation, tissue regeneration (recovery), in the synthesis of steroid hormones; increases the body's resistance to infections, reduces vascular permeability, reduces the need for vitamins B1, B2, A, E, folic acid, pantothenic acid. It improves the tolerance of paracetamol and lengthens its action (slowing its excretion).
Caffeine has an antispasmodic (relaxing) effect, dilates the bronchi, tones the brain vessels, stimulates the heart, has a general tonic effect. Caffeine is a derivative of xanthine, it enhances the analgesic effect of paracetamol.
Paracetamol has an analgesic (analgesic), antipyretic effect and a weak anti-inflammatory effect, due to its effect on the thermoregulation center in the hypothalamus and the weakly expressed ability to inhibit the synthesis of prostaglandins in peripheral tissues.
Chlorphenamine is an antihistamine drug that has anti-allergic effects: it reduces the discharge and nasal congestion, tearing, sneezing.
The combination of the components of the drug provides better tolerability of the symptoms of malaise and fever in acute respiratory viral infections and other colds.
Absorbed in the proximal small intestine. Communication with plasma proteins - 25%. It penetrates easily into leukocytes, platelets, and then into all tissues; the greatest concentration is reached in the glandular organs, leukocytes, liver and lens of the eye; penetrates through the placenta. Metabolized predominantly in the liver to deoxyascorbic and then to oxaloacetic acid and ascorbate 2-sulfate. Excreted by the kidneys, through the intestines, with sweat, breast milk in unchanged form and in the form of metabolites.
Fully and quickly absorbed. Maximum concentrations are observed in the period from 5 to 90 minutes after administration on an empty stomach. In adults, excretion is almost entirely through hepatic metabolism. There is a pronounced variability of individual values of elimination in adults. The average half-life (T1 / 2 /) of blood plasma is 4.9 hours in the range of 1.9-12.2 hours. Caffeine is distributed in all body fluids. The relationship of caffeine with plasma proteins is 35%. Caffeine is almost completely metabolized by oxidation, demethylation and acetylation and excreted by the kidneys. The main metabolites are 1-methylxanthine, 7-methylxanthine, 1.7 — dimethylxanthine.
Fully and rapidly absorbed in the gastrointestinal tract, the maximum concentration in the blood plasma detected in 30-60 minutes. Paracetamol is rapidly distributed in most body tissues, penetrates the placenta, and is present in breast milk. At therapeutic concentrations, the binding to plasma proteins is insignificant, increasing with increasing concentration. Subject to primary metabolism in the liver, is excreted mainly in the urine in the form of glucuronide and sulfate compounds. The half-life is 1-3 hours. Hydroxylated metabolite, which is formed in small quantities in the liver under the influence of mixed oxidases and is usually neutralized by binding to glutathione, can accumulate during an overdose of paracetamol, and cause damage to the liver.
The maximum plasma concentration is reached within 1-2 hours after administration. The duration of action is 3-6 hours. Metabolism is carried out mainly in the liver by hydroxylation and conjugation, as well as demethylation and the formation of N- and S-oxides.
Bioavailability when taken orally is 25-50% due to the pronounced effect of the first passage, which decreases with insufficient liver function. Binding to plasma proteins is 69-72%. The apparent volume of distribution of the drug is relatively high, and is 3-7 liters per kilogram of body weight. The half-life of plasma chlorphenamine in adult patients is 15-36 hours, and in children - 10-13 hours. For patients with renal insufficiency, it is necessary to take into account the elongation of the half-life of metabolites. Depending on the pH level (acidic or alkaline environment), 0–34% of the accepted dose is excreted in the urine as unchanged chlorphenamine. With prolonged use, accumulation is possible.
- pain syndrome of weak or moderate intensity (including headache, sore throat, neuralgia);
- flu fever and other infectious and inflammatory diseases of the upper respiratory tract.
1 capsule contains:
active ingredients: ascorbic acid 150.00 mg, caffeine 25.00 mg, paracetamol 200.00 mg, chlorphenamine maleate 2.50 mg; excipients: gelatin, glyceryl tristearate, lactose monohydrate.
Capsule shell: capsule body - gelatin, water, titanium dioxide (E 171); the cap of the capsule is gelatin, quinoline yellow (E 104), water, dye yellow “Sunset” (E 110), titanium dioxide (E 171).
No customer reviews for the moment.
Dosage and Administration
Inside Adults and children over 15 years old - 2 capsules per reception, washed down with a small amount of liquid. If necessary, you should again take in the same dose after 4-6 h 3-4 times / day. The maximum daily dose should not exceed 12 capsules.
Sometimes: allergic reactions (skin rash, itching, urticaria, angioedema); dysfunction of the digestive tract (nausea, epigastric pain, dry mouth); difficulty urinating.
Seldom: blood system disorders (anemia, leukopenia, thrombocytopenia).
With long-term use in high doses (more than 12 capsules daily for more than 5 days) - hepatotoxic effect, disorders of the blood system (hemolytic anemia, aplastic anemia, methemoglobinemia, pancytopenia); erosive and ulcerative lesions of the digestive tract, bleeding in the digestive tract; nephrotoxicity (papillary necrosis).
WITH caution the drug is prescribed for erosive and ulcerative lesions of the gastrointestinal tract (in the acute phase), hepatic and / or renal failure, congenital hyperbilirubinemia (diseases in which the blood bilirubin level is elevated - Gilbert, Dubin-Johnson and Rotor syndromes).
Stimulants of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which makes it possible to develop severe intoxications with small overdose.
Ethanol contributes to the development of acute pancreatitis. Inhibitors of microsomal oxidation (cimetidine) reduce the risk of hepatotoxic action.
Reduces the effectiveness of uricosuric drugs.
Enhances the effect of drugs that inhibit the central nervous system, ethanol.
When slowing gastric emptying (propanthelin) may be a slow onset of action of paracetamol.
With the acceleration of gastric emptying (metoclopramide), the drug begins to act faster. The toxicity of chloramphenicol is enhanced.
Use caution with prolonged use of paracetamol and simultaneous therapy with oral drugs that inhibit blood coagulation.
Myelotoxic drugs increase the hematotoxicity of the drug.
Pregnancy and Lactation
Grippostad C is contraindicated during pregnancy (in I and III trimester) and in the period of lactation.
With hyperthermia (high body temperature), lasting more than 3 days, and pain syndrome for more than 5 days, consultation with a doctor is required.
Ascorbic acid, which is part of Grippostad® C, distorts the results of laboratory tests assessing the concentration of glucose and uric acid in plasma.
Do not use simultaneously other drugs containing paracetamol, as well as other non-narcotic analgesics and NSAIDs (metamizol, acetylsalicylic acid, ibuprofen, etc.), as well as barbiturates, antiepileptic drugs, rifampicin, chloramphenicol.
The simultaneous use of other medicines must be agreed with the doctor. With prolonged (more than 5 days) use of the drug, it is necessary to control the pattern of peripheral blood and the functional state of the liver.
Persons prone to ethanol use should consult a doctor before starting treatment with the drug, since paracetamol may have a damaging effect on the liver.
Symptoms (caused by paracetamol): pallor of the skin, decreased appetite, nausea, vomiting; hepatonecrosis (severity of necrosis due to intoxication, directly depends on the degree of overdose). Toxic effects in adults are possible after administration of more than 10-15 g of paracetamol: an increase in the activity of hepatic transaminases, an increase in prothrombin time (12-48 hours after administration); A detailed clinical picture of liver damage occurs after 1-6 days.Rarely, liver failure develops with lightning speed and may be complicated by renal failure (tubular necrosis).
Treatment: the introduction of SH-group donators and precursors of the synthesis of glutathione - methionine 8-9 hours after overdose and N-acetylcysteine - 12 hours on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration.
- Brand name: Grippostad
- Active ingredient: Caffeine, Paracetamol, Chlorphenamine, Ascorbic Acid
- Dosage form: Grippostad S. Hard gelatin capsules, size No. 1, opaque, with a yellow lid and a white body; the contents of the capsules are white to white with a yellowish tint.
- Manufacturer: Stada Artsnaimttel AG
- Country of Origin: Germany